Fixed points of coprime automorphisms and generalizations of Glauberman's Z*-theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)714-718
Number of pages5
JournalJournal of Algebra
Volume226
Issue number2
Publication statusPublished - 2000

Cite this

Fixed points of coprime automorphisms and generalizations of Glauberman's Z*-theorem. / Robinson, Geoffrey Raymond; Flavell, P.

In: Journal of Algebra, Vol. 226, No. 2, 2000, p. 714-718.

Research output: Contribution to journalArticle

@article{3f665ed8fae34e66a470c6b48e79005b,
title = "Fixed points of coprime automorphisms and generalizations of Glauberman's Z*-theorem",
author = "Robinson, {Geoffrey Raymond} and P Flavell",
year = "2000",
language = "English",
volume = "226",
pages = "714--718",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Fixed points of coprime automorphisms and generalizations of Glauberman's Z*-theorem

AU - Robinson, Geoffrey Raymond

AU - Flavell, P

PY - 2000

Y1 - 2000

M3 - Article

VL - 226

SP - 714

EP - 718

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -